# SDR DXTA2025050903419

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000113
- Aircraft time: 1,368 hours, 819 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT ODOR: STRONG OIL TYPE ODOR IN COCKPIT  AND CABIN AFTER RIGHT ENGINE START/WHEN RIGHT ENGINE RUNNING. CORRECTIVE ACTION: RAN APU AND DUPLICATED THE ISSUE. THE OIL OOOR DIMINISHED WHEN APU WAS RUNNING FOR FEW MIN BUT INITIAL WAS STRONGER. RAN RH ENGINE AND THE OOOR AMOUNT DIDN'T CHANGE. SELECTED BLEED AIR SOURCE BEWTEEN APU AND RH ENGINE FOR CHECKING. FOUND THE OOOR APPEARS TO BE FORM APU. SHUT DOWN ENGINES. REPORTED TO MCC. MCC RECOMMNENDED RUN APU FOR A WHILE TO PURGING THE OOOR AND BORESCOPE THE APU. TOOLING REQUESTED THRU LOGISTICS. 05/10 BORESCOPE AND HEPA FILTER RECEIVED. CHECKED APU INTAKE WITH BORESCOPE AND SENT PICTURE. NO EVIDENCE OF LEAK FOUND. REPLACED HEPA FILTER AND RAN APU FOR 30 MIN. THE OOOR MINIMISED BUT STILL HAS MINOR DEGREE OF SMELL THRU VENTS. MCC REQUEST MEL APU FOR REPOSITION OF A/C. HEPA FILTER OPS CHECKS GOOD. CLOSED ACCESS. WORK DONE REF CE700 AMM CHAP 21-70-10 AND 49-10-00
